Research ArticleOpen accessMOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSZ.A. Al-Saiary, A. A. JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 12 Apr 2013 · 7,040 accessesView PDFCite
Author
3 articles in our journalsA. A. Jamjoom
Abdul-Aziz University, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
Research ArticleOpen accessComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite